It is currently Wed Aug 23, 2017 9:43 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Mar 03, 2012 3:02 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 28, 2012 11:35 am
Posts: 13
This is my second time on suboxone and it just doesn't feel anywhere near the same as last time. The first time I was on suboxone, I had been on Methadone for about two years, WD for 3 days and starting my suboxone induction. I got my energy back and was able to go about life like I had when on the methadone.

This time around, I don't feel much better when I take the suboxone. It does get rid of the withdrawals and all but I am missing that energy portion that I had last time and with running 2 business and working out almost daily, I need all the energy I can get.

I eat healthy, no gluten, not a lot of sugar, take Juice Plus, antioxidants, amino acids and still feel BLAH. Could it just be all in my head or is have the film being wasted because of it sticking to anything it touches?

One thing I do think happened this time around was I didn't wait long enough so when I started the suboxone the 1st day, I wanted to rip out of my skin. Thank goodness for xanax. Then yesterday was a little better but no energy and pain in my legs. Today, I actually managed to make it to the gym and get in a good workout but now I am dead tired even though I have already taken two of the films.

Should I try subutex maybe or is there a generic of suboxone yet? Could it be because this is my second time around? Could it be the naloxone holding me back. Should I go with the ceiling of 32mgs a day or stick to 24mg? Any help would be appreciated.
Has anybody else felt different the second time around?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 03, 2012 3:34 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 28, 2012 11:35 am
Posts: 13
Also, this time around I am taking 150mg SR Welbutrin twice daily and 30mg cymbalta which I am tapering off of because it is worthless and I am not depressed, only was taking it because of trouble with the law and now that I finished with the law stuff, I am not depressed. I actually started taking the welbutrin after I stopped the suboxone my first go around because I didn't have any energy and felt like crap all the time. Could the Welbutrin be making this so different?


Top
 Profile  
 
 Post subject: Compound suboxone
PostPosted: Thu Mar 15, 2012 7:10 pm 
Offline
New Poster
New Poster

Joined: Thu Mar 15, 2012 6:54 pm
Posts: 1
Your local compound pharmacy can MAKE suboxone for you and it only costs around $2 a piece instead of 10 for the strips!!! They make it into a sublingual "gummy bear" and a lot of people say they like it better than the tablets or the strips. I like it for the $$$$$$$$


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Mar 15, 2012 7:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Hey Jungle Incense.

It is possible that your other medications be speeding up your metabolism of Suboxone. I highly doubt the naloxone is playing a role.

Now the general consensus is that buprenorphine is metabolised mostly by the CYP3A4 liver enzyme, which in theory shouldn't pose any issues for Cymbalta / duloxetine. BUT I always had issues with cymbalta (and effexor / pristiq) speeding up my bupe metabolism. Why I am unsure. But they always significantly sped up my metabolism of bupe to the point where I had to stop taking the anti-depressant for buprenorphine to remain effective.

Given that you didn't used to have this issue before when you weren't on Cymbalta, it's fair to think you may have this problem as well.

I would stick on bupe until you get off the Cymbalta and see if the problem improves.

WARNING though - Cymbalta can be a NASTY drug to get off. The physical symptoms can be comparable to opioids in how uncomfortable they are. But they are also unpredictable. Twice I went off Cymbalta with very few problems. The last time was not the case. Headache, vomiting, vertigo, vivid nightmares and incredibly achy joints (that was residual too). It was hard to function.

If you want to know a way to circumvent them, drop me a PM. I've found a nifty little "trick" to cut short / relieve the withdrawals from SNRI medications.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group